# SDR AALA202108129231

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 22,615 hours, 2,926 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTED IN 3R LAVATORY. NO EVIDENCE OF SMOKE OK FIRE IN LAVATORY. PERFORMED OPERATIONAL TEST PER AMM DMC-B787-A-26-13-00-00B-320A-A, OPS CHECK GOOD.
